Alert archive / Georgia / Flash Flood Warnings in 2005
Flash Flood Warning 27, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Oct 7, 2005, 3:12 PM EDT for McIntosh County, Georgia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2005, 3:12 PM EDT (19:12 UTC)
- Expired
- Oct 7, 2005, 7:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 113 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 5:30 PM EDT | FLASH FLOOD | Darien, GA | NUMEROUS RECENT ROAD CLOSURES THROUGHOUT THE COUNTY. FLOODING PARTICUARLY BAD NEAR PELICAN POINT ROAD AND SHELLMAN BLUFF ROAD. |
| Oct 7, 7:03 PM EDT | FLASH FLOOD | Darien, GA | SEVERAL ROADS REMAIN FLOODED AND CLOSED THROUGHOUT THE COUNTY. FLOODING CONTINUES IN SEVERAL HOMES WITH 3 TO 4 FEET OF WATER IN THEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 138 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KCHS 071913
FFWCHS
GAC191-072315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
312 PM EDT FRI OCT 7 2005
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA
* UNTIL 715 PM EDT
* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF HEAVY RAIN DEVELOPING OVER MUCH OF GLYNN COUNTY
MOVING NORTH AT 10 TO 15 MPH. THIS AREA OF HEAVY RAIN WILL MOVE
THROUGH MOST OF MCINTOSH COUNTY OVER THE NEXT FEW HOURS. MUCH OF
THE COUNTY REMAINS EXTREMELY SATURATED FROM RECENT HEAVY RAINS
AND WITH AN ADDITIONAL 1 TO 3 INCHES OF RAIN POSSIBLE THROUGH
715 PM...THE RISK FOR ADDITIONAL FLASH FLOODING IS HIGH. THIS
IS A POTENTIALLY DANGEROUS SITUATION.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
DARIEN...COX...EULONIA...SAPELO ISLAND...SHELLMAN BLUFF...
THIS INCLUDES INTERSTATE 95 AND HIGHWAYS 17...57 AND 251.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3148 8159 3136 8153 3130 8131 3158 8118
3165 8151
$$2 follow-up statements
000
WGUS72 KCHS 072038
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT FRI OCT 7 2005
GAC191-072315-
MCINTOSH-
437 PM EDT FRI OCT 7 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
MCINTOSH COUNTY...
AT 437 PM EDT...RADAR CONTINUED TO INDICATE BANDS OF MODERATE TO
OCCASIONALLY HEAVY RAIN MOVING NORTH THROUGH MUCH OF MCINTOSH
COUNTY. WHILE THE HEAVIEST RAIN HAS TEMPORARILY MOVED NORTH OF THE
COUNTY...ANOTHER AREA OF HEAVY RAIN WITH THUNDERSTORMS IS DEVELOPING
OFF THE GLYNN COUNTY COAST BETWEEN SAINT SIMMONS ISLAND AND JEKYLL
ISLAND. THIS ACTIVITY IS EXPECTED TO MOVE NORTH AND IMPACT MUCH OF
MCINTOSH COUNTY...PARTICULARLY AREAS EAST OF INTERSTATE 95...OVER
THE NEXT FEW HOURS. ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH CAN BE
EXPECTED. THE RISK FOR ADDITIONAL FLASH FLOODING REMAINS HIGH AND A
FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT.
FLASH FLOODING IS EXPECTED IN AND AROUND...
DARIEN...COX...EULONIA...SAPELO ISLAND...SHELLMAN BLUFF...THIS
INCLUDES INTERSTATE 95 AND HIGHWAYS 17...57 AND 251.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHARLESTON.
LAT...LON 3148 8159 3136 8153 3130 8131 3158 8118
3165 8151
$$000
WGUS72 KCHS 072157
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
557 PM EDT FRI OCT 7 2005
GAC191-072315-
MCINTOSH-
557 PM EDT FRI OCT 7 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
MCINTOSH COUNTY...
...SIGNIFICANT FLOODING CONTINUES IN MANY AREAS...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MOSTLY LIGHT RAIN FALLING ACROSS THE EASTERN PORTIONS OF MCINTOSH
COUNTY...MAINLY ALONG AND NORTHEAST OF A LINE FROM SOUTH NEWPORT TO
SAPELO ISLAND. THIS AREA OF RAIN IS MOVING NORTH AT 10 TO 15 MPH AND
WILL LIKELY EXIT THE COUNTY BY 630 PM. ADDITIONAL RAINFALL AMOUNTS
OF 1/10 TO AS MUCH AS 1/2 INCH CAN BE EXPECTED. ALTHOUGH THE
IMMEDIATE THREAT FOR ADDITIONAL HEAVY RAIN AND FLOODING HAS
TEMPORARILY ENDED...MCINTOSH COUNTY 911 REPORTS THAT MANY ROADS
REMAIN FLOODED THROUGH THE COUNTY. MOTORISTS SHOULD EXERCISE CAUTION
WHILE TRAVELING THIS EVENING.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3148 8159 3136 8153 3130 8131 3158 8118
3165 8151
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 2:30 PM EDT, 42 minutes earlier.
Area forecast discussion, Oct 7, 2:30 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT FRI OCT 7 2005
.SHORT TERM /TONIGHT THROUGH SUNDAY /...
COPIUS TROPICAL MOISTURE CONTINUES TO STREAM NORTHWWARD ACROSS SE GA
AND SE SC. AN AREA OF LOW PRESSURE WAS MOVING INTO SC AND WILL
INTERACT WITH AN OLD BOUNDARY DRAPED ACROSS THE INLAND COUNTIES.
SATELLITE STARTING TO SHOW A MORE BREAKS IN THE CLOUD COVER.
AREA BECOMING A LITTLE MORE UNSTABLE BASED ON LATEST RUC STABILITY
PARAMETERS. CONVECTION COULD BECOME MORE ACTIVE DURING THE NEXT
SEVERAL HOURS UNTIL WE LOSE THE AFTN HEATING. TORNADO WATCH REMAINS
IN EFFECT FOR ALL OF MY SC COUNTIES AND SCREVEN... EFFINGHAM...
CHATHAM AND BRYAN COUNTIES.
HEAVY RAIN CONTINUES TO BE A STRONG POSSIBILITY FOR MUCH OF THE
AREA. IN THE PAST 24 TO 48 HOURS...MANY AREAS HAVE RECEIVED 4 TO 8
INCHES OF RAIN...WITH A FEW PLACES MORE THAN 12 INCHES. IT WILL NOT
TAKE MUCH RAIN TO CAUSE FLOODING. THEREFORE...WILL EXTEND THE FLOOD
WATCH THROUGH 12Z SATURDAY.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...THE FRONTAL BOUNDARY CURRENTLY
APPROACHING THE AREA WILL BE WITH US FOR SEVERAL DAYS INTO NEXT
WEEK. IT IS EXPECTED TO STALL RIGHT ALONG THE COAST OR JUST OFFSHORE
SUNDAY NIGHT AND MONDAY...WITH A FEW WAVES OF LOW PRESSURE MOVING UP
IT. EXPECT THE BEST CONVERGENCE RIGHT ALONG THE COAST DURING THE
PERIOD...THUS HAVE TAPERED CHANCE POPS FROM EAST TO WEST BASED ON
THIS IDEA. HAVE BROUGHT MAX AND MIN TEMPS UP CONSIDERABLY THROUGH
THE PERIOD DUE TO A MUCH SLOWER FROPA THAN PREVIOUSLY EXPECTED.
&&
.AVIATION...YET ANOTHER CRUNCHY TAF FCST TODAY. A SMALL SFC LOW IS
SLOWLY TRACKING NORTH THROUGH ERN GA AND SRN SC. THIS FEATURE IS
ENHANCING BANDS OF CONVECTION OVER THE AREA...IN ADDITION TO
WRAPPING SOME DRIER AIR INTO THE ERN FRINGE OF GA. WILL PROBABLY
HAVE ANOTHER ROUND OF CONVECTION LATE THIS AFTERNOON INTO THE
EVENING ESPECIALLY WHERE MORE INSTABILITY CAN DEVELOP. CIGS WILL
PROBABLY GO VFR ACROSS MUCH OF THE AREA FOR A WHILE THIS EVENING
BEFORE ANOTHER LOBE OF MOISTURE WRAPS AROUND THE LOW. HAVE TRIED TO
TIME THE ROUNDS OF CONVECTION WITHOUT GETTING TOO CRAZY WITH TEMPOS.
EXPECT SOME LOW VSBYS AND CIGS SAT MORNING BUT WITH THE PRECIP
WINDING DOWN OVERNIGHT.
&&
.MARINE...SEAS ARE SLOWLY FALLING THIS AFTERNOON DUE TO FAIRLY WEAK
WIND FLOW ACROSS THE WATERS. SOME SWELL WILL CONTINUE TO AFFECT
OUR NRN WATERS THROUGH TONIGHT AS WELL AS GA WATERS 20-60NM WHERE
THE WINDS HAVE BEEN HIGHER. WILL TAKE DOWN THE SCA FOR HAZARDOUS
SEAS AMZ354 SINCE BUOY 41008 REALLY HAS NOT SHOWN SEAS HIGHER THAN
5.5 FT FOR A FEW HRS. WILL LEAVE OTHER FLAGS UNCHANGED. WIND
DIRECTIONS WILL BE TRICKY STARTING SUNDAY AS THE COLD FRONT
APPROACHES FROM THE WEST AND EVENTUALLY STALLS OUT OVER THE WATERS
EARLY NEXT WEEK. SPEEDS WILL BE RATHER LIGHT HOWEVER.
&&
.RIP CURRENTS...PLAN ON A LOW RISK OF RIP CURRENTS BOTH SC AND GA
BEACHES ON SATURDAY. ANY APPRECIABLE SWELL IS DECREASING BY THE HOUR
AND THE WINDS WILL ONLY BE 10-15 MPH SLIGHTLY ONSHORE. DO NOT SEE
ANY FACTORS THAT WOULD REQUIRE A MODERATE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH GAZ087-088-099>101-114>119-137>141.
TORNADO WATCH GAC029-051-103-251.
SC...FLOOD WATCH SCZ040-042>045-047>051.
TORNADO WATCH SCC005-013-015-019-029-035-049-053
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS AMZ350-352-354-374.
TORNADO WATCH AMZ330-350-352-354
&&
30/50Hazardous weather outlook, Oct 7, 12:37 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1237 PM EDT FRI OCT 7 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-081000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1237 PM EDT FRI OCT 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. ...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT FOR MUCH OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA... .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...A WEAK LOW PRESSURE SYSTEM WILL MOVE NORTH THROUGH EASTERN GEORGIA AND SOUTH CAROLINA TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. REFER TO THE SEVERE WEATHER OUTLOOK...AND WATCHES AND WARNINGS FOR DETAILS. .HEAVY RAINFALL...A FLOOD WATCH CONTINUES FOR THE ENTIRE REGION TODAY. PERIODS OF MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. REFER TO THE FLOOD WATCH MESSAGE AND LATER STATEMENTS FOR DETAILS. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT ALL BEACHES OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA. REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THE EARLY EVENING FOR SEVERE WEATHER AND FLOODING REPORTS. JRL
In the hours before
Local storm report, Oct 7, 11:16 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1116 AM EDT FRI OCT 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD HALFMOON LANDING 31.70N 81.28W
10/07/2005 LIBERTY GA LAW ENFORCEMENT
NUMEROUS ROADS WASHED OUT DUE TO FLOODING. THESE INCLUDE
CAY CREEK RD...BRIARS BAY RD...PHILLIPS RD. AREAS AROUND
HALFMOON LANDING ON COLONELS ISLAND ARE ESPECIALLY HARD
HIT. SEVERAL DIRT ROADS NEAR THE YELLOWBLOOD FISH CAMP
ARE SCOURED OUT.
1100 AM FLASH FLOOD TOWNSEND 31.54N 81.52W
10/07/2005 MCINTOSH GA LAW ENFORCEMENT
FLOODING DEVELOPING ON MURRAY TOWNSEND RD NEAR SAWGRASS
APARTMENTS. HOMES NEARBY ARE ALSO BEING THREATENED.
&&
JRLSpecial weather statement, Oct 7, 11:58 AM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1158 AM EDT FRI OCT 7 2005 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080200- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER 1158 AM EDT FRI OCT 7 2005 ...SEVERE WEATHER OUTLOOK FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA... AN AREA OF LOW PRESSURE OFF THE GEORGIA COAST WILL CONTINUE TO MOVE NORTHWARD THIS AFTERNOON AND EVENING...ALONG THE COAST OR JUST INLAND. THE AREA OF LOW PRESSURE IS EXPECTED TO INTERACT WITH A PRE- EXISTING BOUNDARY TO INCREASE THE THUNDERSTORM THREAT. A FEW OF THESE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES THIS AFTERNOON AND EARLY EVENING. ADDITIONALLY...AS THE TROPICAL MOISTURE CONTINUES STREAMING ACROSS THE AREA...RAINFALL WILL BE HEAVY AT TIMES. THE GROUND IS ALREADY SATURATED OVER MUCH OF SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA WITH THE HEAVY RAIN FROM TROPICAL STORM TAMMY LESS THAN 24 HOURS AGO. ANY ADDITIONAL HEAVY RAIN WILL CAUSE FLOODING. AS A RESULT OF THE SATURATED GROUND...IT WILL LIKELY TAKE LESS WIND THAN NORMAL TO BRING DOWN TREES. JH
Special weather statement, Oct 7, 12:27 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1227 PM EDT FRI OCT 7 2005 GAZ116>119-SCZ042>045-047>051-072300- COASTAL BRYAN-INLAND BRYAN-COASTAL CHATHAM-INLAND CHATHAM- BEAUFORT-BERKELEY-CHARLESTON-COASTAL COLLETON-INLAND COLLETON- DORCHESTER-HAMPTON-COASTAL JASPER-INLAND JASPER- 1227 PM EDT FRI OCT 7 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 831 IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING AREA... IN GEORGIA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST GEORGIA BRYAN... CHATHAM... IN SOUTH CAROLINA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST SOUTH CAROLINA BEAUFORT... BERKELEY... CHARLESTON... COLLETON... DORCHESTER... HAMPTON... JASPER... THIS INCLUDES THE CITIES OF...BEAUFORT...CHARLESTON... EDISTO BEACH...FORT MCALLISTER...HAMPTON...HILTON HEAD...JASPER... MONCKS CORNER...PEMBROKE...RIDGELAND...SAVANNAH...ST. GEORGE... SUMMERVILLE...TYBEE ISLAND AND WALTERBORO.
Local storm report, Oct 7, 1:21 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
121 PM EDT FRI OCT 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 2 E HALFMOON LANDING 31.70N 81.24W
10/07/2005 LIBERTY GA LAW ENFORCEMENT
TREES AND POWERLINES DOWN JUST EAST OF HALFMOON LANDING.
&&
STSpecial weather statement, Oct 7, 1:54 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 154 PM EDT FRI OCT 7 2005 GAZ088-101-SCZ040-072300- EFFINGHAM-SCREVEN-ALLENDALE- 154 PM EDT FRI OCT 7 2005 ...THE NATIONAL WEATHER SERVICE HAS EXTENDED TORNADO WATCH 831 TO INCLUDE THE FOLLOWING AREAS UNTIL 7 PM EDT THIS EVENIN... IN GEORGIA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST GEORGIA EFFINGHAM... SCREVEN... IN SOUTH CAROLINA THIS WATCH INCLUDES 1 COUNTY IN SOUTHEAST SOUTH CAROLINA ALLENDALE... THIS INCLUDES THE CITIES OF...ALLENDALE... SPRINGFIELD AND SYLVANIA. GAZ116>119-SCZ042>045-047>051-072300- COASTAL BRYAN-INLAND BRYAN-COASTAL CHATHAM-INLAND CHATHAM- BEAUFORT-BERKELEY-CHARLESTON-COASTAL COLLETON-INLAND COLLETON- DORCHESTER-HAMPTON-COASTAL JASPER-INLAND JASPER- 154 PM EDT FRI OCT 7 2005 ...TORNADO WATCH 831 REMAINS VALID UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING AREA... IN GEORGIA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST GEORGIA BRYAN... CHATHAM... IN SOUTH CAROLINA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST SOUTH CAROLINA BEAUFORT... BERKELEY... CHARLESTON... COLLETON... DORCHESTER... HAMPTON... JASPER... THIS INCLUDES THE CITIES OF...BEAUFORT...CHARLESTON... EDISTO BEACH...FORT MCALLISTER...HAMPTON...HILTON HEAD...JASPER... MONCKS CORNER...PEMBROKE...RIDGELAND...SAVANNAH...ST. GEORGE... SUMMERVILLE...TYBEE ISLAND AND WALTERBORO.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 9:18 PM EDT | Special Marine Warning | CHS | 87 min | |
| Oct 6, 10:21 PM EDT | Flash Flood Warning | CHS | Long, McIntosh | 3 hr |
| Oct 6, 11:25 PM EDT | Flash Flood Warning | CHS | Liberty | 3 hr |
| Oct 7, 12:26 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Oct 7, 10:50 AM EDT | Special Marine Warning | CHS | 55 min | |
| Oct 7, 11:59 AM EDT | Tornado Warning | CHS | Liberty | 31 min |
| Oct 7, 12:21 PM EDT | Tornado Warning | CHS | Bryan | 39 min |
Nearby
Flash Flood Warnings in Georgia, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.